Seizure first aid guidelines

Common Questions and Answers about Seizure first aid guidelines

seizure

942290 tn?1252622149 400 Opium thebaicum, from the Egyptian fields at Thebes, is first introduced to China by Arab traders. 1020 Avicenna of Persia teaches that opium is "the most powerful of stupefacients." A.D. 1200 Ancient Indian medical treatises The Shodal Gadanigrah and Sharangdhar Samahita describe the use of opium for diarrohea and sexual debility. The Dhanvantri Nighantu also describes the medical properties of opium.
Avatar f tn A commonly overlooked cause of ADHD behavior is the absence seizure. During an absence seizure, the brain's normal activity shuts down. The child stares blankly, sometimes rotates his eyes upward, and occasionally blinks or jerks repetitively, he drops objects from his hand, and there may be some mild involuntary movements known as automatisms. The attack lasts for a few seconds and then it is over as rapidly as it begins.
Avatar n tn My dr also had me on a sleep aid bc lack of sleep was one of the triggers. I don't take them every night. Only when I have to. I wonder if it'd be ok to take one before bed tonight???
1116472 tn?1260078652 And the sad past is, that wasn't the first time i had a seizure from the tramadol. I can do without the tramadol though, i dint know it would give me a seizure the second time, b/c i didn't know it caused my first,well, last one before that, as i a m epileptic. But my husband none the less continues to get them knowing if i take them i WILL have a seizure, mounting hospital bills and possibly death. He loves me, but right now he's choosing that. i know i have to find a way to get opiates.
535089 tn?1400677119 But a Science magazine article (July 8, 1988) lists Ibuprofen as cross reactive. Under the new government guidelines THC testing levels will be reduced to 50 nanograms. Many more THC false positives can be expected in 1994. Dristan Nasal Spray, Neosynephren, Vicks Nasal Spray, Sudafed, etc. and others containing ephedrine or pnenypropanolamine. Over the counter appetite suppressants which contain propanolamine. Most common nasal decongestants can cause a positive reading for Amphetamines.
Avatar m tn I'm sorry but it is a violation of our guidelines to provide tapering schedules. I hope it all works out for you.
Avatar f tn Xanax must be tapered down in small amounts over a long period of time. I can't be any more specific than that due to forum guidelines but your doctor could assist you. Some use Xanax during the withdrawal process and ensuing anxiety. Also, pushing fluids in will help your detox from Vicodin. How are you today? What are your worst symptoms now? Keep posting...
82861 tn?1333457511 The one time I arranged for one Mom fired her after the first day. She needs skilled care and a nursing home is out of the question in her mind. I am disabled myself, and because I don't work I am the default caregiver. I have to fight both my mother and her numerous doctors and the medical system in general to keep her alive. The stress is literally killing me now.
1139187 tn?1355710247 There are natural supplements to help with many hypo symptoms until the meds work - just a band aid remember. You might want to learn about overall body health and symptom relieve - with Hashis this will help. Diet is a big thing to, If you already eat healthy - good for you, if not, time to start. It helps.
Avatar f tn It is the response of the immune system to tag and destroy the pathogens hiding within its very own cells-or wrapped in cell membrane disguising themselves as normal cells- Unfortunately this falls outside even Mayo Clinic's scope of work. IDSA and CDC policies, protocols and guidelines in this case are NOT conducive to proper dx and treatment! Conventional Doctors usually do not have the training or the freedom to do this.
15607012 tn?1442453350 Instead of writing a novel I'm going to keep my initial post short and I'm going to withhold information at first so I don't influence your responses. I'm going to list the symptoms I'm experiencing right now and I'd like for you to give me your first impression. I'll explain things and answer questions as we go. Note: This came from absolutely no where. August 1st, 2013 I was just fine, but by August 31st, 2013 I was fighting for my life and still am. There has been no improvement.
195469 tn?1388326488 Do you feel that you are getting a thorough Neurological work-up, when you show up for an appointment? (especially your FIRST visit) How many minutes on average are you seen for a follow-up Neurological appointment? Is your Neurologist making sure that your pain issues are being addressed? Are they exploring all avenues of testing to find out what is causing your problems? What can your Neuro do to make the appointment more pleasant for you? What expectations does he/she fail to meet?
Avatar f tn i was really panicing until i read this forum, i took two stone cold showers today and one red hot one, but only the hot one soothed it for ten minutes, i even went to first aid room at work and put burn fluid on it and i could of cried, the most torturing feeling ever!!! i felt like ripping off my skin! its all over my chest and stomach, im a 28 year old guy and would say im a wuss but this pain is almost bringing me to tears.
Avatar n tn if you've been on lorazepam (brand name is ativan) for years, you'll need to come off of it gradually or risk a seizure. Warning signs of seizure are anxiety, numbness in the hands (especially thumbs and forefigners) and tightness in the chest. I would not waste any time seeing another doctor about it. Good luck.
Avatar n tn A lot of people on here, the Doc included, tout the benefits of Sub/Bup, well one thing people should know is there is a lot of RED tape involved in trying to get it, I went to an outpatient detox center near DC and found out while there that my ins would cover it, however, I had to first purchase it at a special pharmacy that compounds it to sublingual instead of using it IM. I would have to pay 400 up front for a 2 week supply and then wait around for my Ins co to reimburse me, This is ****!
Avatar f tn Hello and welcome -- I will go through your message making comments (below) in this message window, but the short answer is yes, you could have Lyme, and yes, I would get the IgeneX tests done, just as you are.
Avatar n tn Now after my first 6 days of no longer taking Vicodin I am realizing how powerful of a substance it actually is. I'm having withdrawal symptoms I didn't expect. Light headedness, the runs, blood pressure going up, and general fatigue. Lots of fatigue. And some irritability. I am hoping that these symptoms begin to decrease soon. Well, they have gotten better than it was in the first 2 days. I am still wondering how long I can expect to have these side effects of withdrawal?
Avatar m tn Hi, for the first batch of results and first questions: This rules out a lot regarding autoimmune diseases. Also, the hepatitis, HIV, Syphilis, Babesia questions all negative. Inflammation looks good (normal CRP and sed rate) and normal immune system regarding the CD4 count. The creatinine kinase is only slightly above the normal range. It can go up that small amount with exercise and so forth. Have you had any chest pain?
Avatar n tn I'd like to know what Bupex (mispelled,i guess) is also. Will my doc throw me out if I ask him? To Dawnslight: Your story was truly inspiring.I'm saying the same thing others have said, but you are amazing. If you are that strong (110 Vics in a bag . . . I couldn't do it) you are fantastic. I wish I had half your strength of character.
Avatar f tn I was in ICU about 10 days ago. I first made a lot of quick improvements after that it seems very slow. My whole body is aching and hands and feet keep getting very cold and I get lots of headaches. Also my lung capacity is about 30%. Is all this normal? And any ideas on how long it takes to recover?
211940 tn?1267884866 midway between shoulder and elbow. First noticed it when it woke me up the first night, and each night there after. It has since progressed to where I can feel it all day... but night is the worst. Not as bad as yours, but enough to affect my sleep - and is now having a definite affect on the strength in my left arm. And no, it is not the "shooting pain" associated with a heart attach... nor does it start in the shoulder as in the case of bursitis mentioned above.
Avatar n tn Quickly wiping the blood off the wood floor, spraying with Shout and mopping removed the stains before they set; finally I got smart, ran to Rite Aid for more under pads (30” x36”) and put them all around her and on the floor. Hospice suggested withholding anything given orally, meds, food, and water because it might trigger another episode of vomiting (red blood is worse).
Avatar f tn The joint popping was not one of my first problems, it came later. My first symptom was increased heart rate and panic atacks, then came the depersonalization, then it went all down hill from there. Because it started with panic attacks and depersonalization I was beginning to think that all of the doctors are right and that it is just anxiety. But I just do not know what to do. It is not going away. The joint popping and the depersonalization and the fatigue are my worst symptoms.
Avatar n tn I am 35 and have lived my whole life tired!!! When i gave birth to my first daughter at age 22... I ended up needing a blood transfusion... and not because I lost alot of blood... Our blood cells will break down under situations of extreme stress... yet doctors still continue to tell me that Thalassemia Minor should have no symptoms.... I am always tired god help me if I should run.. I get so out of breath so easily.